# SDR ASAA2023062943794

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 58,153 hours, 17,227 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, MASTER CAUTION ILLUMINATED WENT AUTO FAIL ON PRESS PANEL AND GREEN ALTN LIGHT ON. GROUNDED - YES. ON DEFERRAL.
